| Catalog Number |
QD8 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: the actual device was returned for evaluation.The attachment device was evaluated and the reported condition that the screw had come off was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the device had cosmetic damage and was loose.It was noted that the shaft was scratched, and the set screw was loose.It was further determined that the device failed pretest for visual assessment, and thimble set screw assessment.The assignable root cause of this condition was determined to be traced to component failure due to wear.
Event or Problem Description
It was reported that the screw had come off the attachment device.It was not reported if the device was used in a surgical procedure, or if a spare device was available for use.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11 additional narrative: during complaint investigation it was determined that the conclusion codes required an update.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device had cosmetic damage and was loose.It was noted that the shaft was scratched, and the set screw was loose.It was further determined that the device failed pretest for visual assessment, and thimble set screw assessment.The assignable root cause of this condition was determined to be traced to component failure due to wear.